# SDR AALA960789

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1871-1880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FUSELAGE SKIN INTERIOR ABOVE PREVIOUSLY INSTALLED DOUBLER LEFT SIDE STATION 1871, LONGERON 45 AND 46L.  TRIMMED OUT CORRODED SKIN AREA AND REMOVED CORROSION FROM SURROUNDING SKIN AREA.  TREATED AND PAINTED INSTALLED REPAIR DOUBLER AS PER SRM 53-20-00 FIG 6.  (M)
